Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 952057, 9 pages
http://dx.doi.org/10.1155/2015/952057
Research Article

A New Grünwald-Letnikov Derivative Derived from a Second-Order Scheme

1School of Computer Science and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa
2DST-NRF Centre of Excellence in Mathematical and Statistical Sciences (CoE-MaSS), University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa

Received 25 May 2015; Accepted 16 August 2015

Academic Editor: Tiecheng Xia

Copyright © 2015 B. A. Jacobs. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. A. Jacobs, “A New Grünwald-Letnikov Derivative Derived from a Second-Order Scheme,” Abstract and Applied Analysis, vol. 2015, Article ID 952057, 9 pages, 2015. doi:10.1155/2015/952057